The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1405 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 6, 1982, pp. 17–33
DOI: 10.4171/ZAA/38

Published online: 1982-12-31

On the optimal value function of optimal control problems

Bernhard Gollan[1]

(1) Universität Würzburg, Germany

The optimal value of parameterized deterministic optimal control problems with state and mixed state-control constraints is studied. The main results are estimates for the effect of small variations of the parameter $p$ on the optimal value $V = V(p)$. In particular, upper bounds for several directional derivatives of $V$ as well as estimates for a generalized subgradient $\partial V(\cdot)$ are given. These estimates are given in terms of multipliers which satisfy first or higher order necessary optimality conditions along an optimal solution of the unperturbed problem. The theory is based on the separability or nonseparability of suitable approximating cones and requires no or only very weak regularity assumptions.

No keywords available for this article.

Gollan Bernhard: On the optimal value function of optimal control problems. Z. Anal. Anwend. 1 (1982), 17-33. doi: 10.4171/ZAA/38